Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Experience burning sensation in stomach with nausea and diarrhea. What could this be?

For the past 2-3 weeks I have had nausea on a daily basis with gurgling stomach. I have no appetite . I have not vomited but experience diarrhea immediately after eating. The nausea lasts all day long. There are times that I feel a burning sensation radiating from lower abdomen to pelvis. I have had my gallbladder removed and I am not pregnant. Rolaids nor Tums help. What could this be?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
You didn't mention about the Drugs that you are taking now.If are taking any Antibiotic or pain killers,they may cause Nausea.
If you are experiencing Diarrhoea immediately after eating,it may be Irritable Bowel Syndrome(IBS).Burning sensation radiating from lower abdomen to pelvis needs to be investigated.Please consult your Local doctor
and get investigations like Upper Gi endoscopy,Ultrasound abdomen.
I can review after the reports.
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor